# SDR SWAA2022020754506

- Difficulty date: December 20, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737*
- Aircraft serial: 29851
- Aircraft time: 59,747 hours, 35,307 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELOW CABIN FLOOR SUPPORT BREAK CRACKED AT RBL-1 AND STA 540 MKD DOT ; / [01] REMOVED AND REPLACED FLOOR SUPPORT ( BREAK PANEL ASSY) AT MAIN CABIN STA 540 RBL1 PER B737-700 SRM 51-40-02-0G-0 AND DRWG # 143A0060.; [02] CERTIFIED.; [03] VERIFIED FLOOR SUPPORT REPLACED.
